# SDR ALGA2018053145639

- Difficulty date: May 16, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 9,450 hours
- System (JASC): 3300 · Lighting System
- Part: Cover
- Condition: Missing
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSITION LIGHT COVER WAS DISCOVERED MISSING DURING POST FLIGHT WALK AROUND.
